Results 1 to 8 of 8

Thread: ##POSSIBLE TRIGGERS## How can they do that?

  1. #1
    Hero Member
    Join Date
    Oct 2013
    Location
    East Riding of Yorkshire
    Posts
    1,494

    ##POSSIBLE TRIGGERS## How can they do that?

    Iíve been on 75mg Dosulepin and go online to order it on the doctors surgery site. Been on to order but the little box to tick isnít next to the medication so had to send a message. It did say my doctor needs to review it.
    Also noticed the last time I ordered it and that was in September!!!
    So I must have gone through October without any 😳.
    Thing is - my doctor rang me other week as I was feeling suicidal - she must have rang from home as didnít say anything about my meds.
    Doctor appointments are from 1st December😢😢 and are few and at least 2 weeks away.
    Iíve been feeling very irritable, down and wanting to end my life. And now Iíve ran out of Dosulepin Iím starting to get stressed because DWP if my meds change. I know I would rather die than go through another form from them.😢
    I donít know what to do?

  2. #2
    Librarian and chief holder of antiquities and biscuits Jaquaia's Avatar
    Join Date
    Sep 2014
    Location
    East Riding of Yorkshire
    Posts
    20,974
    Ring them and tell them you're out of medication and it needs reviewing so can't order it online. That's what my mum does and her doctors are great at just giving her them and she's on controlled drugs.
    TÍn pŽrdu, jham‚i sŽ rŽcŰbro

  3. #3
    Hero Member
    Join Date
    Mar 2020
    Location
    Worcestershire
    Posts
    2,904
    Why would you get another form because of a med change? I’ve had meds changes and not notified them. The condition is the same just a different treatment. Call the surgery and get an emergency appointment. If you’ve been off your meds that long it’s no wonder you’re struggling.
    If you wanna make the world a better place take a look and yourself and make that change - MJ

  4. The Following 2 Users Say Thank You to Stella180 For This Useful Post:

    Paula (17-11-20),Suzi (17-11-20)

  5. #4
    Hero Member
    Join Date
    Oct 2013
    Location
    East Riding of Yorkshire
    Posts
    1,494
    Thanks for your reply. X

    Quote Originally Posted by Jaquaia View Post
    Ring them and tell them you're out of medication and it needs reviewing so can't order it online. That's what my mum does and her doctors are great at just giving her them and she's on controlled drugs.
    Thanks Jaquaia
    Last edited by Suzi; 17-11-20 at 09:40 PM. Reason: Merging posts, please try not to double post! :)

  6. #5
    Hero Member Mira's Avatar
    Join Date
    Feb 2014
    Location
    Somewhere in the Netherlands.
    Posts
    5,456
    Since i am not from the UK there is not much I can say on the practical side of your situation. I do want to say that I hope it gets sorted.

  7. #6
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    50,756
    Couldnít agree more with Jaq and Stella. Thereís no need to panic, just call them tomorrow and itíll get sorted
    The purpose of life is not to be happy. It is to be useful, to be honorable, to be compassionate, to have it make some difference that you have lived and lived well.

  8. #7
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    93,275
    Did you not notice that you haven't been taking them? Just stopping them as you have for the length of time you have could very definitely be what's causing you to feel suicidal. Please call them urgently in the morning...

    If you are feeling like you might harm yourself or take your own life please call 111 or 999 in an emergency or make use of helplines such as the Samaritans or the free text line Shout.
    Wibble, wobble, jelly on a plate...


  9. #8
    Hi Molly....it's definitely running out of Dosulepin that's causing the 'crash' that you're experiencing. I've been on Dosulepin for over 25 years now and even a few days without them can cause mayhem. They're an old Tricyclic drug that have been around for years. I would definitely ring your surgery and DEMAND that you have them. But when you get them, whatever you do don't make up for lost time and take a bigger dose(unless the Dr. says so). Get onto the surgery a.s.a.p.!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •